I'm pre type 2 with high blood pressure. I also have severe never damage and spinal disorders so I'm already on pain me that make me tired. I've overcome the side effects from those drugs for the most part. I really need the weight off but I'm so overwhelmed by the sleepiness on this drug that I don't know if I should call my doctor, stop taking it or just wait to acclimated to it. Any suggestions?
Is the uncontrollable sleepiness a sign of intolerance to the drug?
- 15 May 2015 by Batistad
- 6 June 2015
- high blood pressure, diabetes, type 2, pain, side effect, blood pressure, disorder, blood, pressure, drug
Added 15 May 2015:
Oops that nerve damage! Not never damage lol
What drug are you referring to? How long were you supposed to take it to give it a fair trial? If you are utterly overwhelmed with the sleepiness and have been on the drug for 3-4 weeks I'd call the Dr. and explain the strong side effects. The 3-4 weeks is a guess because I don't know which drug you're referring to. An antidepressant needs 4-6 weeks for a fair trial.
Have you considered weight loss surgery? Your Dr. can tell you whether s/he thinks it's a good option for you. There's a lot of preparation before surgery, but check it out and see if you want to ask your Dr. about it. Surgery is often your best option to extend your life if you're significantly overweight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Oct 2009 • 1 answer
Updated 7 Jul 2010 • 2 answers
Updated 10 Aug 2018 • 4 answers
Updated 11 Apr 2013 • 2 answers
Updated 30 May 2018 • 1 answer